Spectral approximation of a boundary condition for an eigenvalue problem - Archive ouverte HAL Access content directly
Journal Articles SIAM Journal on Numerical Analysis Year : 1995

Spectral approximation of a boundary condition for an eigenvalue problem

Nabil Gmati

Abstract

To compute the guided modes of an optical fiber, the authors use a scalar approximation of Maxwell's equations. This formulation leads to a bidimensional eigenvalue problem set in an unbounded domain. An equivalent formulation set in a bounded domain is derived. The boundary condition involves a Fourier series expansion. For the numerical treatment, only a finite number N of terms of the series is retained. The authors prove that the error on the eigenvalues and the eigenfunctions decreases faster than any power of ${1 / N}$. Copyright © 1995 Society for Industrial and Applied Mathematics
No file

Dates and versions

hal-01010193 , version 1 (19-06-2014)

Identifiers

Cite

Anne-Sophie Bonnet-Ben Dhia, Nabil Gmati. Spectral approximation of a boundary condition for an eigenvalue problem. SIAM Journal on Numerical Analysis, 1995, 32 (4), pp.1263-1279. ⟨10.1137/0732058⟩. ⟨hal-01010193⟩
145 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More